×

Notes on infinite determinants of Hilbert space operators. (English) Zbl 0353.47008


MSC:

47B10 Linear operators belonging to operator ideals (nuclear, \(p\)-summing, in the Schatten-von Neumann classes, etc.)
15A15 Determinants, permanents, traces, other special matrix functions
47A10 Spectrum, resolvent
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Boas, R., Entire functions, (1954), Academic Press Berlin/New York · Zbl 0058.30201
[2] Brascamp, H.J., The Fredholm theory of integral equations for special types of compact operators on a separable Hilbert space, Composito Mathematica, 21, 59-80, (1969) · Zbl 0175.12201
[3] Carleman, F., Zur theorie der linear integralgleichungs, Math. zeit., 9, 196-217, (1921) · JFM 48.1249.01
[4] Dunford, N.; Schwartz, J., Linear operators, part II; spectral theory, (1963), Interscience New York
[5] Fredholm, I., Sur une classe d’équation fonctionelles, Acta math., 27, 365-390, (1903) · JFM 34.0422.02
[6] Gheorghiu, S.A., Sur l’équation de Fredholm, Thèse, (1928), Paris · JFM 54.0441.01
[7] Gohberg, I.C.; Krein, M.G., Introduction to the theory of non-selfadjoint operators, () · Zbl 0106.08905
[8] Grothendieck, A., La théorie de Fredholm, Bull. soc. math. France, 84, 319-384, (1956) · Zbl 0073.10101
[9] Hilbert, D., Grundzüge einer allgemeinen theorie der linearen integralgleichungen, erste mittelung, Nachr. akad. gott. wiss. math. phys., 49-91, (1904) · JFM 35.0378.02
[10] Hille, E.; Tamarkin, J.D., On the characteristic values of linear integral equations, Acta math., 57, 1-76, (1931) · Zbl 0003.40001
[11] Lalesco, T., Introduction à la théorie des équations intégral, (1912), Paris · JFM 43.0438.05
[12] Lalesco, T., Une théorème sur LES noyaux composés, Bull. sect. sci. acad. roumanie, 3, 271-272, (1914-1915) · JFM 46.0657.03
[13] Lang, S., Algebra, (1965), Addison-Wesley · Zbl 0193.34701
[14] Lezanski, T., The Fredholm theory of linear equations in Banach spaces, Studia math., 13, 244-276, (1953) · Zbl 0052.12603
[15] Lidskii, V.B., Non-selfadjoint operators with a trace, Dokl. akad. nauk. SSSR, 125, 485-587, (1959)
[16] Lieb, E., Inequalities for some operator and matrix functions, Adv. math., 20, 174-178, (1976) · Zbl 0324.15013
[17] Lindelöf, E., Sur LES fonctions entières d’ordre entier, Ann. sci. école norm. sup., 22, 369-395, (1905) · JFM 36.0479.01
[18] Loomis, L.; Sternberg, S., Advanced calculus, (1968), Addison-Wesley Reading. Mass. · Zbl 0162.35301
[19] Kato, T., Perturbation theory for linear operators, (1966), Springer-Verlag Reading, Mass. · Zbl 0148.12601
[20] Nevanlinna, R., Analytic functions, (1953), Springer Pub. New York/Berlin · JFM 62.0315.02
[21] Ostrowski, A., Sur quelques applications des fonctions convexes et concaves au sens de I. Schur, J. math. pures appl., 9, 31, 253-292, (1952) · Zbl 0047.29602
[22] {\scJ. Plemelj}, Zur Theorie Fredholmshen Funktionalgleichung, Monat. Math. Phys., {\bf15},93-128 · JFM 35.0775.01
[23] Poincaré, H., Remarques diverses sur l’équation de Fredholm, Acta math., 33, 57-86, (1910) · JFM 40.0398.01
[24] Reed, M.; Simon, B., Methods of modern mathematical physics, I. functional analysis, (1971), Academic Press New York
[25] Reed, M.; Simon, B., Methods of modern mathematical physics, II Fourier analysis, (1975), Academic Press Self-Adjointness · Zbl 0308.47002
[26] Reed, M.; Simon, B., Methods of modern mathematical physics, IV analysis of operators, (1977), Academic Press
[27] Ruston, A.R., On the Fredholm theory of integral equations for operators belonging to the trace class of a general Banach space, (), 327-384
[28] Schatten, R., On the direct product of Banach spaces, Trans. am. math. soc., 54, 498-506, (1943) · Zbl 0063.06770
[29] Schur, I., Über die characteristichen wurzeln einer linearen substitution mit einer anwendung auf die theorie der integralgleichungen, Math. ann., 66, 488-510, (1909) · JFM 40.0396.03
[30] Seiler, E., Schwinger functions for the Yukawa model in two-dimensions with space-time cutoff, Commun. math. phys., 42, 163-182, (1975)
[31] Seiler, E.; Simon, B., An inequality for determinants, (), 3277-3278 · Zbl 0313.47011
[32] Seiler, E.; Simon, B., On finite mass renormalizations in the two-dimensional Yukawa model, J. math. phys., 16, 2289-2293, (1975)
[33] Seiler, E.; Simon, B., Bounds in the yukawa_{2} quantum field theory: upper bound on the pressure, Hamiltonian bound and linear lower bound, Commun. math. phys., 45, 99-114, (1975)
[34] Smithies, F., The Fredholm theory of integral equations, Duke math. J., 8, 107-130, (1941) · Zbl 0025.06003
[35] Titchmarsh, E.C., The theory of functions, (1939), Oxford University Press · Zbl 0022.14602
[36] Weyl, H., Inequalities between the two kinds of eigenvalues of a linear transformation, (), 408-411 · Zbl 0032.38701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.